U.S. doctors online nowAsk doctors free
Holiday, FL
A 44-year-old female asked:

Was d/c from pm clinic have 1 mth of oxy 15 & fentanyl 75mcg need to taper off please advise best way to avoid severe withdrawal using 4 8 months?

2 doctor answers9 doctors weighed in
Dr. Angel Carrasco
Neurology 55 years experience
Be careful: Discontiinue the Fentanyl first. It last in the system around 3 days. Then slowly discontinue the Oxy decreasing it little by little over few weeks. You may need counseling from a pain specialist or from a detox program
Created for people with ongoing healthcare needs but benefits everyone.
Dr. James Rotchford
Addiction Medicine 43 years experience
Seek medical care: A "cocktail" of non-addicting medications can be employed to minimize symptoms of withdrawal from opioids. Tapering opioids benefits(Standard of care?) from proper medical support & at this level slow taper of the opioids over approx..4 wks. Perhaps use only a patch every 3-4 days & no oxycodone? After patches gone taper the oxy over 15-20 days leaving enough for one every other day at end.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.